U.S. doctors online nowAsk doctors free
UT
A 29-year-old female asked:

I took 2 tablets of dulcolax last night around 8:00 for constipation, at around 12:30 i had a loose bowel movement. had severe cramps all night, severe watery diarrhea since 7:00 am, has happened 3 times, should i be concerned? have supp. immune syst

1 doctor answer3 doctors weighed in
Dr. Heidi Fowler
Psychiatry 25 years experience
Dulcolax can cause: abdominal pain / cramping, nausea, diarrhea, or weakness. If symptoms do not resolve or you can't keep up with your fluid losses then seek medical assistance. It is important to review potential side effects of a medication - before you make the decision to take the med.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 28, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.